# SDR A6WA201745262

- Difficulty date: August 28, 2017
- Submitted: September 8, 2017
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 39,187 hours, 36,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FLOOR PROXIMITY EMERGENCY EXIT SIGN DS11LY INOP FWD CABIN. FOUND WIRES FOR GREEN EXIT LIGHT AT SERVICE DOOR AND WHITE EXIT SIGN LIGHT AT SERVICE DOOR SUPP AND PERFORMED OPS CHECK 33-51-00, OPS CHECK GOOD.
